# SDR SWAA2022010549813

- Difficulty date: December 2, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK DORSAL FIN RIB 8 AT VERTICAL STABILIZER ; 2021-549833 / [01] REPLACED RIB 8 AND FASTENERS LOC. DORSAL FIN AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 174A1008 SHEET 2 REV.C.  REPLACED RIB 8 AND FASTENERS LOC. DORSAL FIN AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 174A1008 SHEET 2 REV.C. SEE INDIVIDUAL SIGN OFF BELOW.
